Translator Disclaimer
2018 Nonreduction of Relations in the Gromov Space to Polish Actions
Jesús A. Álvarez López, Alberto Candel
Notre Dame J. Formal Logic 59(2): 205-213 (2018). DOI: 10.1215/00294527-2017-0026

Abstract

We show that in the Gromov space of isometry classes of pointed proper metric spaces, the equivalence relations defined by existence of coarse quasi-isometries or being at finite Gromov–Hausdorff distance cannot be reduced to the equivalence relation defined by any Polish action.

Citation

Download Citation

Jesús A. Álvarez López. Alberto Candel. "Nonreduction of Relations in the Gromov Space to Polish Actions." Notre Dame J. Formal Logic 59 (2) 205 - 213, 2018. https://doi.org/10.1215/00294527-2017-0026

Information

Received: 18 February 2015; Accepted: 5 October 2015; Published: 2018
First available in Project Euclid: 8 January 2018

zbMATH: 06870289
MathSciNet: MR3778308
Digital Object Identifier: 10.1215/00294527-2017-0026

Subjects:
Primary: 03E15, 54H05
Secondary: ‎54E50‎, 54H20‎

Rights: Copyright © 2018 University of Notre Dame

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.59 • No. 2 • 2018
Back to Top